# SDR F3LA200200288

- Difficulty date: October 2, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs1006-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON FLOOR SUPPORT BS 1006 - 1016 RBL32.FABRICATED FLOOR SUPPORT ANDINSTALLED FLOOR SUPPORT BS 1006 - 1016 RBL 32 PER SRM 51-40-02 & SRM 53-60-51.
